# SDR QXEA200800177

- Difficulty date: February 11, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 2,870 hours, 2,806 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Location: Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOI- FLIGHT 2391 - ON TAKEOFF ROLL AT ABOUT 45 KNOTS, THE NR 1 DC GENERATOR CAUTION LIGHT ILLUMINATED.  ABORTED TAKEOFF.  LIGHT WENT OUT AS ENGINES MOVED BACK TO DISC.  RETURNED TO THE GATE.  MAINTENANCE PLACED THE SYSTEM ON MEL 24-30-6.  AIRCRAFT RETURNED TO SERVICE.
